# SDR IPXA13M76744

- Difficulty date: January 3, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 49,857 hours, 8,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 627.     REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS625-629 IAW EO MD11-5730-48222-A. (MAJOR)
